Generalized gorenstein arf rings

Ela Celikbas, Olgur Celikbas, Shiro Goto, Naoki Endo

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In this paper we study generalized Gorenstein Arf rings; a class of one-dimensional Cohen-Macaulay local Arf rings that is strictly contained in the class of Gorenstein rings. We obtain new characterizations and examples of Arf rings, and give applications of our argument to numerical semigroup rings and certain idealizations. In particular, we generalize a beautiful result of Barucci and Fröberg concerning Arf numerical semigroup rings.

Original languageEnglish
Pages (from-to)35-53
Number of pages19
JournalArkiv for Matematik
Issue number1
Publication statusPublished - 2019 Jan 1


  • Almost Gorenstein local rings
  • Arf rings
  • Generalized Gorenstein local rings

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Generalized gorenstein arf rings'. Together they form a unique fingerprint.

Cite this